# SDR R61A201402120272

- Difficulty date: February 12, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N114HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000179
- Aircraft time: 17,552 hours, 13,760 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY,  FWD WINDSCREEN INBD MOUNTING HOLE HAS CORROSION.  MX REMOVED OLD MOUNTING BRACKET,  FABRICATED NEW AND INSTALLED IAW SRM 53-16-16,51-40-02.
